# SDR 2004FA0000413

- Difficulty date: May 6, 2004
- Submitted: May 26, 2004
- Operation: General aviation
- Aircraft: N50786
- Make and model: Cessna 150J
- Aircraft serial: 15069552
- Engine: Lyc IO720A1B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 53E22144
- Condition: Inoperative
- Location: Oil Cooler
- Part time: 12 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HIGH OIL TEMPERATURE 220-225 DEGREES, REMOVED VALVE AND TESTED SIDE BY SIDE WITH NEW VALVE, OLD VALVE DID NOT CLOSE AT THE SAME RATE AS NEW VALVE, INSTALLED NEW VALVE AND OIL TEMP DECREASED TOO.
